How to Get off Cymbalta?

Answer

You should follow a weaning schedule that is set by your physician.Your physician will decrease the dosage slowly to help reduce any withdrawal symptoms such as headaches, dizziness, or nausea.
Q&A Related to "How to Get off Cymbalta"
The first step to getting off of Cymbalta will require a visit with your doctor. Don't let the doctor convince you that this drug is just fine and maybe you just need a higher dose.
http://www.ehow.com/how_5543704_off-cymbalta.html?...
Hi there. I was on 30 mg and went to half for about a month, than a third for about 2 weeks, than a fourth and so on. It's been about one week of NOTHING and the first two days were
http://www.steadyhealth.com/How_to_get_off_Cymbalt...
23 May 2007 What was your dose before you stopped and how long had you been taking it ? It's gonna be a bit of a rough ride for a bit more than a couple of weeks. Try Benadryl Nighttime
http://www.drugs.com/answers/how-do-i-wean-myself-...
Just smoke weed bro, toke on my fellow stoner. toke on.
http://wiki.answers.com/Q/How_high_do_you_get_off_...
Explore this Topic
Cymbalta commonly known as duloxetine is a serotonin-norepinephrine reuptake inhibitor (SNRI) manufactured and marketed by Eli Lilly. It is usually effective for ...
If you choose to stop taking Cymbalta, you should work with your physician to be weaned off of the drug gradually in order to attempt to minimize the side effects ...
If Cymbalta is given for Major Depressive Disorder the starting dosage is anywhere from 40-60mg per day. If it is given for Generalized Anxiety Disorder, those ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com